Couldn't find what you looking for?

TRY OUR SEARCH!

My mother started having problems with her feet earlier this year. They would swell up and become itchy, but usually return back to normal in a day or two. She caught a cold, and this morning, had an allergic reaction(I'm guessing). Her hands are swollen to almost double the size. Its been over 8 hrs and they are only gradually getting better, but I need professional opinion, if possible.

She took 1 pill of "aleve cold and sinus" prior to going to sleep.

At this time we do not have medical insurance, so going to the doctors is not an option.

wrongdiagnosis.com said these are symptoms of heart failure. We do have family history of diabetes.

Please post if you know of anything that would help us.

Loading...

Hi. I am so sorry to hear of your mom's problems!! Her symptoms could be several things. The first thing that comes to mind with the swelling to her hands and feet may be that her kidney's are not filtering properly. This would cause swelling/water retention. Is anything else swollen like her face or does she have a rash? This could also mean an allergic reaction. Alot of times you can take Benedryl to help this, but of course, always check with a doctor with an allergic reaction!!!!! If your mom has any problems breathing, please call 911 immediately. good luck and I hope she feels better.

Jeannine
Reply

Loading...

Thank you so much for the response jeannine. The swelling went down after a couple days. But the problem that she had with her feet, swelling up did make them itchy.
Reply

Loading...

Hi there. :-) Another thing your mom can do is to prop her feet up. This will help the swelling as well. :-) Good luck!

Jeannine
Reply

Loading...

I'm healthy except for the same symptoms you describe... I'm coming to the conclusion that it's a food allergy of some kind. Seems to be Indian Food?
Reply

Loading...

I do have trouble with swelling of hands and arms.. then become very painful if continues. Mine does seem to be linked to food, certain chocolates and certain types of snack crackers.. thinking it's related to the additives in those foods..
Reply

Loading...